# SDR SWAA2022051195449

- Difficulty date: April 18, 2022
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N7729A
- Make and model: Boeing 737-76N
- Aircraft serial: 32675
- Aircraft time: 50,989 hours, 25,541 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Out Of Position
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT DOOR CUT-OUT THRESHOLD HAS SPOTS OF CORROSION BETWEEN STA.440 AND STA.500 RBL27 TO RBL29. / [01] REMOVED CORROSION AT FWD CARGO COMP. DOOR CUTOUT THRESHOLD BETW. STA 440 THRU STA 500 RBL 27 THRU RBL29 (WORKED BY HERNANDEZ MEDINA #26340);[09] REMOVED CORROSION AT FWD CARGO COMP. DOOR CUTOUT THRESHOLD BETW. STA 440 THRU STA 500 RBL 27 THRU RBL29. FOUND OUT OF LIMITS; B737-700 SRM 53-30-15-1A-1. WEB WILL BE INSTALL IN THE ITEM 5360-E-16462-NG (CPCP)AD MOC;[10] REMOVED CORROSION AT FWD CARGO COMP. DOOR CUTOUT THRESHOLD BETW. STA 440 THRU STA 500 RBL 27 THRU RBL29. FOUND OUT OF LIMITS; B737-700 SRM 53-30-15-1A-1. REPLACED WEB; WILL BE INSTALL IN THE ITEM TTG8Q002EHRJ;[11] VERIFIED STEP 10
